Based on my knowledge, two key points with oesteoporosis you have to keep in mind , 1. thyroid hormone balance, Calcitonin and Parathyroid hormone， you may need to go an enducrinoligist to check them . 2 Vitamin D3 and vitamin K2, Vitamin D is responsible for absorption of calcium from gut to blood, while vitamin K2 is for transport calcium from blood to bone do deposit there. For these two vitamins, you can simply order from on line.
3 years ago, under guidance from an Iodine literate practitioner I started Iodine therapy following the protocol that involved salt loading, vitamin c, and Iodine cofactors supplementation, slowly ramping up from 12.5mg to 50mg of iodine supplementation over the course of a month. Since that time I have been on 50mg of iodine daily with cofactors and periodic iodine loading urine tests. In Jan 2017 I finally tested sufficient on the loading test, and per the protocol I dropped from 50mg of iodine to 12.5mg of iodine per day. Soon after I started experiencing symptoms of hyperthyroid including elevated heart rate, muscle weakness and fatigue, weight loss, and intolerance to exercise. My resting heart was typically in the 80s or 90s during that time. Then I saw a cardiologist and got a TSH test and it was .01. Prior to ever starting iodine therapy my TSH was normal as was the rest of the Thyroid profile/panel. After discovering .01 TSH I stopped all iodine supplementation. 3 days later my symptoms worsened. Heart rate is now sometimes up to 120+ and much harder to keep under control. I saw an endocrinologist to get more bloodwork (full thyroid panel including antibodies will be complete later this week), and to have an ultrasound. The ultrasound revealed no nodules and a generally healthy looking thyroid, though possibly slightly inflamed with no obvious signs of auto-immune condition. I don't know where to go from here. I am very scared and worried. I am considering going back to 12.5mg of iodine, which hopefully would lower my thyroid output slightly so that I would be back to where I was last week before I halted iodine supplementation. Then I could stay on 12.5mg until hopefully the condition normalized. But I don't know if this is a bad idea or if there are other options or if I could even consider working slowly back up to 50mg. Thank you for your time and help!
Could I perhaps ask why u can't tolerate Malate before bedtime, is it because it gives u energy/keeps u awake or something else?
I'll definitely give the ReMag a go, because after u and lolwow responded, I decided to go higher with the magnesiumcomplex.
For the past couple of days I went as far as 1000mg, and even though the twitching isn't completely gone, it's certainly less often occuring.
I assume we push the magnesium until loose stool happens (because that is the symptom of having reached the limit/overdose/nearly near that) but make sure we get well saturated enough with the magnesium??
Thanks again, u people really helped me out tremendously!
Honestly, I've never been clear what is meant by salt flushing. I do use unprocessed salt in all the water I drink, though, a total of about 1/2 tsp and 96 oz water.
The "W" in VWT Iodine is Wombat, and she formulated an Iodine cream that we fondly called Wombat cream. She has occasionally offered to make her creams for us, but right now is otherwise engaged. It seems at one time there was mention of a recipe being posted by someone, so you might search on Wombat cream or Iodine cream.
The best strength of Lugol's to start with is the one that you'll use. You're already on 2%, and that's fine. The only other one to consider is 5%, which you should order the next time.
As you raise your dose, you'll have more and more a need for magnesium. Add that to your supplement list.
No, you're not getting the full benefit Iodine if you don't go through the detox. Your symptoms say there are Iodine receptors that are NOT full of iodine, but rather something noxious. Best get rid of it. However, there's more than one way to detox slowly so you can keep working.
First, figure out how to take 75 mg each and every day. You may be using the 50 mg Iodoral and breaking them in half to get 75 mg.
Another way to slowly get up to 100 mg would be to buy the 12.5 mg tablets for intermediate doses. So, you could use 50 mg + 12.5 mg (total 62.5 mg). When you're steady, move up to 1-1/2 x 50 mg (total 75 mg). The next step would be 1-1/2 x 50 mg plus 12.5 mg (total 87.5 mg). When you're solid on this every day, move up to 2 x 50 mg (total 100 mg).
If you need smaller steps, break the 12.5 mg tablets so you can raise by just 6.25 mg.
I think when you're going low and slow it's best to learn to be steady on a single dose, not go back and forth. The detox should then be at a tolerable level, so you barely notice it. Keep within what you can tolerate and just know it will take a very long time to achieve your goal. But that's okay -- you were planning to stay on Iodine for the rest of your life anyway :)
I think we did a small miscalculation though. The multivitamin contains 5000IU of vitamin A (2000IU = retinol and 3000IU = carotene). One top of that (lately) I added the Cod Liver Oil which contains another 3000IU of retinol. That would put the total amount at 5000IU of retinol and 3000 carotene = 8000IU total (and of that grandtotal 8000IU, it's assumingly 2k synthethic retinol and 3k natural retinol because of the cod liver oil, and the rest is carotene).
I don't have headaches and other sorts of problems BUT in the past, I did had some trouble focusing and was a bit dizzy/drowsy. I decided to stop the cod liver oil back then, but it might aswell been the Iodine because of the heavy detox. I am so glad my skin cleared up, because I actually found out (by accident) that the only thing I changed the past couple of days was the added cod liver oil, which resulted in cleared skin right now.
And as for the thyroid, I even dare to go as far that the "stuck" feeling I was having from back then, suddenly got less also the past days. I don't know why, but it just has to be the "extra" vitamin A. For now, let's assume it's not or that it may be a possibility of resolving the stuck feeling in the thyroid. Let's find out in a couple of weeks/months.